# SDR CA131217009

- Difficulty date: December 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 34,143 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 15380007
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) THE LT WINDSCREEN BEGAN ARCHING JUST AFTER TAKEOFF, THE WINDSHIELD HEAT WAS TURNED OFF AND THE ACFT RETURNED TO BASE, DURING THE RETURN TO DEPARTURE THE WINDSCREENS ICED UP REDUCING THE FLIGHT CREWS VISIBILITY.  CADORS, 2013C5268 REFERENCES THIS INCIDENT.  THE WINDSCREEN WAS REPLACED AND NO FURTHER DEFECTS WERE NOTED.
